The ISSN numbers for the Annals of Mathematics are 0003-486X (print) and 1939-8980 (online).
Suspension of print deliveries due to COVID-19 institution closures
The Annals of Mathematics will suspend delivery of May and July print issues. We hope to resume shipping with the September issue and will include May and July with that shipment. Of course, we will assess the situation in September and delay further if necessary. We will honor our promise of delivery of all due issues, but the exact timing will depend on the circumstances surrounding the COVID-19 pandemic and the ability of our print subscribers to receive shipments. Please do not submit claims for these issues.
The subscription prices for 2020 (Volumes 191 and 192) are:
- \$595 for an institutional electronic only subscription
- \$630 for an institutional print + electronic subscription
- \$385 for an individual print + electronic subscription
- \$60 for international shipping
Subscription prices for 2021 (Volumes 193 and 194) will not increase.
Institutional subscription orders should be sent to JSTOR:
JSTOR – Fulfillment Department
Church Street Station
PO Box 7159
New York, NY 10277-2306
Phone: 877-786-7575 Toll Free or 212-358-6400 (Mon.-Fri.: 9 a.m. — 6 p.m. EDT (GMT -4:00)
URLs: JSTOR’s Journal Hosting Program, Information for Subscription Agents
Individual subscription orders should be sent to the Annals’ office:
Usage Statistics are available through JSTOR.
Online Current Content
Online versions of articles published from 2015–2020 are available through JSTOR. A subscription to the Annals of Mathematics is required to access the PDF files of the articles. Note: Please contact email@example.com and submit an access claim if there are problems with online access.
Online Back Content
Online versions of papers published from 1884–2014 are available through JSTOR. A subscription to JSTOR is required to access the PDF files of the articles. Note that the online versions of articles published from 1884–1924 are available via OPEN ACCESS through JSTOR’s Early Journal Content program.
Online versions of articles published from 2003 through 2014 are also available OPEN ACCESS on https://annals.math.princeton.edu.
Electronic Licensing Agreement
Institutional subscribers who do not have access to Annals’ archived online content on JSTOR must complete, sign (using the digital signature option), and return the completed form to the Annals’ office via email to firstname.lastname@example.org or fax to 609-258-1367:
If you require a manual signature on the agreement form, then please print and sign the agreement and return it to the Annals’ office by email, fax, or postal mail.
Librarian Recommendation Form
Please consider a request to your institution’s librarian for a subscription to the Annals of Mathematics. A Library Recommendation Form can be downloaded below.
Library Recommendation Form (.docx)
Claims for Print Issues
Claims for missing or damaged print issues must be made within six months of the publication date and sent to JSTOR: email@example.com. We will not ship to PO Box addresses. Please specify an address and a contact phone number that is proven successful for receiving shipments from Fedex and UPS.
Orders for Print Back Issues
Orders for back issues should be sent to the Annals’ office: annals@math,princeton.edu
The price for a single back issue is \$200.
The price for a single copy of the May 1995 issue (Vol. 141, no. 3) or the May 2014 issue (Volume 179, no. 2) is \$250.
The price for six issues of a given year is \$900.
Print back issues preceding Volume 110 (through Volume 168) are available through Periodicals Service Company, 11 Main St., Germantown, NY 12526, phone: (518) 537-4700; fax: (518) 537-5899; e-mail: firstname.lastname@example.org; URL: https://www.periodicals.com